Ergodic theory of continuous group actions
Système dynamique I - Varsovie, Astérisque, no. 49 (1977), p. 61-74
@incollection{AST_1977__49__61_0,
     author = {Feldman, Jacob},
     title = {Ergodic theory of continuous group actions},
     booktitle = {Syst\`eme dynamique I - Varsovie},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {49},
     year = {1977},
     pages = {61-74},
     zbl = {0377.28018},
     mrnumber = {507544},
     language = {en},
     url = {http://www.numdam.org/item/AST_1977__49__61_0}
}
Feldman, Jacob. Ergodic theory of continuous group actions, in Système dynamique I - Varsovie, Astérisque, no. 49 (1977), pp. 61-74. http://www.numdam.org/item/AST_1977__49__61_0/

[1] R. M. Belinskaya, "Partitionings of a Lebesgue space into trajectories which may be defined by ergodic automorphisms" (Russian), Funkcional Anal, i Prilozen 2 (1968), 4-16. | MR 245756 | Zbl 0176.44701

[2] A. Connes and W. Krieger, "Measure space automorphisms, the normalizers of their full groups, and approximate finiteness" preprint, Heidelberg, 1975. | MR 444900 | Zbl 0369.28013

[3] J. P. Conze, "Entropie d'un groupe abelien de transformationes," Z. Wahr. und Verw. Gebeite 25 (1972), 11-30. | Article | MR 335754 | Zbl 0261.28015

[4] H. A. Dye, "On groups of measure-preserving transformations, I", Amer. J. Math. 81 (1959), 119-159. | Article | MR 131516 | Zbl 0087.11501

[5] H. A. Dye, "On groups of measure-preserving transformations, II", Amer. J. Math., 85 (1963), 551-576. | Article | MR 158048 | Zbl 0191.42803

[6] J. Feldman, P. Hahn, and C. C. Moore, "Orbit structure and countable sections for actions of continuous groups," preprint, Berkeley, 1977. | Article | MR 492061 | Zbl 0392.28023

[7] J. Feldman, C. C. Moore, "Ergodic equivalence relations, cohomology, and von Neumann algebras I," to appear, Trans. Amer. Math. Soc. | MR 578656 | Zbl 0369.22009

[8] J. Feldman, D. Rudolph, "Examples of Bernoulli -skew compact group actions," in preparation.

[9] P. Forrest, Virtual subgroups of n and n , Adv. Math. 3 (1974), 187-207.

[10] I. Katznelson, B. Weiss, "Commuting measure-preserving transformations," Israel J. Math. 12 (1972), 161-173. | Article | MR 316680 | Zbl 0239.28014

[11] J. Kieffer, "A generalized Shannon-MacMillan theorem for the action of an amenable group on a probability space," Ann. Prob. 3 (1975), 1031-1037. | Article | MR 393422 | Zbl 0322.60032

[12] U. Krengel, "On Rudolph's representation of aperiodic flows," Ann. Inst. Henri Poincare XII (1976), 319-338. | MR 435354 | Zbl 0356.28005

[13] W. Krieger, "On the entropy of groups of measure-preserving transformations", preprint. | Zbl 0204.07904

[14] D. Lind, "Locally compact measure-preserving flows," Adv. in Math. 15 (1975), 175-193. | Article | MR 382595 | Zbl 0293.28012

[15] D. Lind, "The isomorphism theorem for multidimensional Bernoulli flows," Israel J. Math.

[16] D. S. Ornstein, Ergodic Theory, Randomness, and Dynamical Systems, Yale U. Press, New Haven, 1974. | MR 447525 | Zbl 0296.28016

[17] D. S. Ornstein, B. Weiss, "The Kakutani-Rokhlin Theorem for solvable groups," preprint, Stanford, 1977.

[18] B. S. Pickel, A. M. Stëpin, "On the entropy equidistribution property of commutative groups of ergodic automorphisms," Soviet Math. Dokl. 12 (1971), 938-942. | Zbl 0232.28017

[19] D. Rudolph, "An isomorphism theorem for Bernoulli free Z-skew-compact group actions," preprint, Berkeley 1977. | MR 695042 | Zbl 0547.28013

[20] C. Series, "The Rokhlin Theorem and hyperfiniteness for actions of continuous groups," preprint, Berkeley, 1977. | MR 508256 | Zbl 0398.22013

[21] A. M. Vershik, "A theorem on the lacunary isomorphisms of monotonic sequences of partitionings" (Russian), Funkcional. Anal, i Prilozen 2 (1968), 17-21. | MR 241604 | Zbl 0186.20203